# SDR AALA20150731004

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 88,758 hours, 14,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T3110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED A CRACK ON THE FORWARD SIDE OF VERTICAL LEG AT FUSELAGE STATION JUST BELOW RADIUS & ABOVE STRINGER 6L.  REPAIRED CHORD IAW SRM 53-80-08 REPAIR 9 & EA 253171 & 253080.
